# SDR 2002F00406

- Difficulty date: December 19, 2001
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPNE95300013023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP 4 INSPECTION, FOUND CORROSION ON 4 SEAT TRACKS, LEFT AFT OUTBOARD, LEFT AFT INBOARD, LEFT FLIGHT ATTENDANT, AND AFT CARGO SEAT TRACKS.  THE SEAT TRACKS WERE REMOVED AND REPLACED IAW ENGINEERING ORDER E2-53MR-115R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200200202. (M)
